# SDR 2025FA0000063

- Difficulty date: January 18, 2025
- Submitted: January 29, 2025
- Operation: General aviation
- Aircraft: N7373U
- Make and model: Cessna 207A
- Aircraft serial: 20700423
- Aircraft time: 28,392 hours
- Engine: Cont IO520F
- Engine time: 3,791 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: C1560200201
- Condition: Cracked
- Location: Engine
- Part time: 1,892 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

YUTE COMMUTER SERVICE AIRCRAFT N7373U HAD AN UNSCHEDULED LANDING ON 1/18/25.  PILOT REPORTED LOSS OF POWER IN FLIGHT AND AN ABNORMAL NOISE COMING FROM THE ENGINE CAUSING HIM TO DIVERT FROM HIS ORIGINAL DESTINATION.  MECHANICS SENT OUT TO RETRIEVE AIRCRAFT FOUND THAT R/H EXHAUST MUFFLER HAD BROKEN OFF AT ATTACHMENT FLANGE.  MUFFLER WAS REPLACED AND OPS TEST PERFORMED.  NO FURTHER ISSUES WERE FOUND.
